# SDR AALA202307310348

- Difficulty date: July 14, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 61,898 hours, 35,999 cycles
- System (JASC): 2565 · Escape Slide
- Part: Tube
- Condition: Dented
- Location: Zone 800 - Doors
- Component: Slide, Aircruisers
- Component part number: D31865111
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND OVERWING ESCAPE SLIDE INFLATION TUBE DENTED. MAINTENANCE REPLACED ESCAPE SLIDE ASSEMBLY PER TASK CARD 26C19053012.
